# SDR DXTA200702054

- Difficulty date: March 29, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N230QS
- Make and model: Amd FALCON2000
- Aircraft serial: 59
- Aircraft time: 1,246 hours, 748 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Pitot Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PITOT HEAT FAIL, AOA HEAT FAIL, STATIC PORT HEAT FAIL.   INSPECTED BEHIND OVERHEAD C/B PANEL NO DEFECTS NOTED.  FOUND AND RESET LT PITOT HEAT C/B.  PERFORMED FUNCTIONAL TEST AND GROUND RUN IAW FALCON 2000EX M/M 30-300.  NO DEFECTS NOTED. INSPECTED BEHIND OVERHEAD C/B PANEL NO DEFECTS NOTED.  FOUND AND RESET LT AOA HEAT C/B.  PERFORMED FUNCTIONAL TEST AND GROUND RUN IAW FALCON 2000EX MM 30-300.  NO DEFECTS NOTED.  INSPECTED BEHIND OVERHEAD C/B PANEL NO DEFECTS NOTED.  FOUND AND RESET LT STATIC HEAT C/B.  PERFORMED FUNCTIONAL TEST AND GROUND RUN IAW FALCON 2000EX MM 30-300.  NO DEFECTS NOTED.
